On the number of pairs of binary forms with given degree and given resultant

Tom 128 / 2007

Attila Bérczes, Jan-Hendrik Evertse, Kálmán Győry Acta Arithmetica 128 (2007), 19-54 MSC: 11D57, 11D72. DOI: 10.4064/aa128-1-2

Autorzy

  • Attila BérczesInstitute of Mathematics
    University of Debrecen
    and
    Number Theory Research Group
    (Hungarian Academy of Sciences
    and University of Debrecen)
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail
  • Jan-Hendrik EvertseMathematical Institute
    Universiteit Leiden
    P.O. Box 9512
    NL-2300 RA Leiden, The Netherlands
    e-mail
  • Kálmán GyőryInstitute of Mathematics
    University of Debrecen
    and
    Number Theory Research Group
    (Hungarian Academy of Sciences
    and University of Debrecen)
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek